# SDR CALA0800526

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 59,191 hours, 30,567 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 4315
- Condition: Defective
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR DID NOT SHOW DOWN AND LOCKED (GREEN LIGHT) UPON MANUAL GEAR EXTENSION GOT NORMAL GEAR INDICATION, BUT AUTO BRAKE AND ANTI-SKID BREAKERS POPPED.  LUBRICATED LEFT GEAR ASSEMBLY REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR.  PERFORMED NORMAL AND MANUAL GEAR EXTENSION, OPERATES NORMAL PER AMM 32-32-41.  PERFORMED OPERATIONAL CHECK OF ANTI-SKID SYSTEM AND AUTO BRAKE SYSTEM, BOTH NORMAL PER AMM 32-42-00 AND 32-43-01.  ROTABLE PARTS CHANGE WAS INDICATED - ACTUATOR, MLG PART NUMBER 65-44810-6.
